Please use this identifier to cite or link to this item:
Title: Schatten class of integration operators on Dirichlet spaces
Author: Pau, Jordi
Peláez, José Ángel
Keywords: Funcions de variables complexes
Funcions analítiques
Teoria d'operadors
Operadors lineals
Functions of complex variables
Analytic functions
Operator theory
Linear operators
Issue Date: 29-Aug-2013
Publisher: Springer
Abstract: We address the question of describing the membership to Schatten-Von Neumann ideals $S_p$ of integration operators $(T_{g} f)(z)= \int_0^z f(\zeta)g'(\zeta)d \zeta$ acting on Dirichlet type spaces. We also study this problem for multiplication, Hankel and Toeplitz operators. In particular, we provide an extension of Luecking's result on Toeplitz operators [10, p. 347].
Note: Versió postprint del document publicat a:
It is part of: Journal d'Analyse Mathematique, 2013, vol. 120, num. 1, p. 255-289
Related resource:
ISSN: 0021-7670
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
622269.pdf451.84 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.